MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN INFUSION PUMP

TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN INFUSION PUMP
Model Number 4628-003
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that their old g4 pump would not turn on after plugging in the charging cable.There was no adverse impact to the customer¿s blood glucose level.Technical support advised the customer to keep the pump charging without touching the button, which resulted in the pump turning on.The customer plans to use the g4 pump as a backup until a replacement pump is received.

Brand Name
T:SLIM G4 SYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
858 224-6281
MDR Report Key24570836
Report Number3013756811-2026-45623
Device Sequence Number9417193
Product Code OYC
UDI-Device Identifier00852162004613
UDI-Public(01)00852162004613
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4628-003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age29 YR
Patient SexMale
Patient Weight63 KG